Paradox of soft singularity crossing and its resolution by distributional cosmological quantities

Keresztes, Zoltán, Gergely, Árpád László, Kamenshchik, A. Yu.: Paradox of soft singularity crossing and its resolution by distributional cosmological quantities.
PHYSICAL REVIEW D, 86 (6). Terjedelem: 12 p.-Azonosító: 063522. ISSN 1550-7998 (2012)

[img]
Preview
Text
28_cikk_keresztesetal2012.pdf - Published Version

Download (204kB) | Preview
[img]
Preview
Text
28_cikk_preprint_1204.1199v2.pdf - Accepted Version

Download (254kB) | Preview
Item Type: Article
Journal or Publication Title: PHYSICAL REVIEW D
Date: 2012
Volume: 86
Number: 6
Page Range: Terjedelem: 12 p.-Azonosító: 063522
ISSN: 1550-7998
Publisher: American Physical Society
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2135292
DOI id: https://doi.org/10.1103/PhysRevD.86.063522
Date Deposited: 2016. Sep. 14. 10:08
Last Modified: 2019. Sep. 17. 14:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7959
Web of Science® Times Cited: 29 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year